# SDR WRLA98078

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 608473
- Condition: Failed
- Location: Nr 3 Fuel Tank
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, FLT CREW NOTED NR 3 TANK AFT BOOST PUMP ALERT.  FLIGHT CREW ELECTED TO RETURN TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL CONFIRMED FUEL BOOST PUMP FAILURE.  PART WAS NO STOCK AT STATION.  ASSIGNED DEFERRAL TO MALFUNCTION.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
